# SDR AALA20021174

- Difficulty date: August 16, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N325AA
- Make and model: Boeing 767223
- Aircraft serial: 22326
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD 0 FLT 133 - EN ROUTE JFK-LAX, AFTER TAKEOFF R-1 DOOR INDICATION LIGHT ON.  EMERGENCY DECLARED.  LANDED IAD WITHOUT INCIDENT.  PERFORMED PRESSURIZATION CHECK, UNABLE TO DUPLICATE PROBLEM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
